# SDR PAYA95D7002

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175RA
- Make and model: Dhav DHC7102
- Aircraft serial: 56
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 155505
- Condition: Sticking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOX-JFK - FLT 7705 - THE LT MLG WAS SLOW TO EXTEND WITH RT MLG AND NOSE GEAR ALREADY DOWN AND LOCKED.  MAINTENANCE REMOVED AND REPLACED THE LT MLG UPLOCK ACTUATOR AND C/W RET/EXT CHECKS IN BOTH NORMAL AND EMERGENCY MODE.  CHECKS WERE SATISFACTORY.  (W)
